# SDR DL73S040054

- Difficulty date: January 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,208 hours, 35,020 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Part number: 654577320
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE LOWER SKIN OF THE STRINGER 10R SKIN LAP JOINT BETWEEN FS 727 & 908 REVEALED A SCRIBE LINE ALONG THE LENGTH OF THE PANEL.  THE ENTIRE LAP JOINT ALONG THE PANEL LENGTH WAS CUT AND REMOVED AND REPAIRED WITH EXTERNAL ALUMINUM DOUBLERS.  THE REPAIR WAS ACCOMPLISHED PER BAC S/B 737-53A1177 AND ER/A 087849-14.
